# SDR IPXA2019061243162

- Difficulty date: May 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A53980389204
- Part serial: NSN
- Condition: Cracked
- Location: Frames 76 - 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y,  MAIN CABIN WEB CRACKED BETWEEN FRAME 76 AND 77 APPROX RBL 75 STREAMER ATTACHED.REMOVED AND REPLACED CRACKED WEB IAW DWG A53981418 AND SRM A300-600 51-40-21.
